Perturbations of functions of operators in a banach space

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We consider an analytic function f of bounded operators A and à represented by infinite matrices in a Banach space with a Schauder basis. Sharp inequalities for the norm of f(A) - f(Ã) are established. Applications to differential equations are also discussed.

Original languageEnglish
Pages (from-to)69-82
Number of pages14
JournalMathematical Physics Analysis and Geometry
Issue number1
StatePublished - 1 Feb 2010


  • Differential equations in a Banach space
  • Green's functions
  • Hille-Tamarkin matrices
  • Infinite matrices
  • Operator valued functions
  • Operators with Hilbert-Schmidt Hermitian components
  • Perturbations

ASJC Scopus subject areas

  • Mathematical Physics
  • Geometry and Topology


Dive into the research topics of 'Perturbations of functions of operators in a banach space'. Together they form a unique fingerprint.

Cite this